# SDR VNAA2024061311101

- Difficulty date: June 6, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 21,108 hours, 18,866 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895305
- Part serial: E3857
- Condition: Unserviceable
- Location: Mlg
- Part time: 18,359 hours, 16,322 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE ON APPROACH NOSE GEAR DID NOT DROP MANUAL EXTENSION PERFORMED AS PER QRH / REMOVED AND REPLACED NLG DOWNLOCK-ACTUATOR IAW CRJ900 AMM 32-32-08-000/400-801-A01. LANDING GEAR EXTENSION/RETRACTION SYSTEM OPS TESTED GOOD. REMOVED AND REPLACED PSEU IAW CRJ900 AMM 32-61-01-000/400-801-A01. OPS TESTED GOOD. SUCCESSFUL LANDING GEAR EXTENSION/RETRACTION SYSTEM OPS TEST.
